# SDR IPXA3576788

- Difficulty date: January 2, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 25,407 hours, 16,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Crew Door
- Component: Door
- Component part number: 141N65101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-13, DENT ON CREW ENTRY DOOR EXTERNAL SKIN 11 INCHES  FROM BOTTOM, 3 INCHES FROM FWD END.  DENT FOUND TO BE WITHIN LIMITS IAW SRM 52-10-01 -1A-1, FIG 101, SHEET 2,3 DETAIL IV.  REPAIRED IAW SRM 52-10-01-2R, REPAIR 7.  MAJOR REPAIR.
